# SDR ASAA2016011714817

- Difficulty date: January 17, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 19,847 hours, 5,800 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: DP1103
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FOUND CONNECTOR DP1103 FOR GROUND WING TAI TEMP SOLENOID VALVE DISCONNECTED AND CHAFING ON ENGINE CASE AT RT CORE, BETWEEN VSV STAGES 2 & 3. ACFT GROUNDED.  CONNECTOR DP1103 FOUND SERVICEABLE REF SWPM 20-61-11.  RECONNECTED & OPS CK GOOD REF AMM 30-11-00-710-801.
